# SDR HNAA0700286

- Difficulty date: December 5, 2007
- Submitted: December 9, 2007
- Operation: Air carrier
- Aircraft: N982HA
- Make and model: Dhav DHC8102
- Aircraft serial: 380
- Aircraft time: 34,973 hours, 38,124 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 473054
- Part serial: 1170
- Condition: Defective
- Location: Cargo Bay
- Part time: 17,841 hours, 19,241 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

BAG BAY SMOKE WARNING AND MASTER WARNING LIGHT ILLUMINATED SEVERAL TIMES ON DESCENT TO HTS STARTING AT 6000 FEET THROUGH TOUCHDOWN.  REMOVED AND REPLACED BOTH SMOKE DETECTORS IN THE BAG BAY, OPERATIONAL CHECK GOOD.
